MathSciNet Relay Station
MathSciNet bibliographic data
MR2675586 58E10 (34B15 34C25 47J30)
Guida, Michela; Rolando, Sergio Symmetric $\kappa$-loops. Differential Integral Equations 23 (2010), no. 9-10, 861–898.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement